# SDR DALA2016050303559

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT FLOOR WEB, UNDER FLOOR PANEL.   WEB WAS REPAIRED IAW 53-00-00, FIG 102.
